# SDR NACA2022051000001

- Difficulty date: May 10, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,334 hours, 14,171 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LET ENG PRV EICAS ON TAKEOFF ILLUMINATED. PERFORMED FIM 36-20 FAULT TREE 804, BITE TESTS COMPLETED. NO FAULT PRESENT.
